| Model Number |
RBY2C0825-A |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2020-01056.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the lumbar artery using ruby coils and lantern delivery microcatheter (lantern).During the procedure, the hospital technician experienced resistance after advancing approximately three centimeters of the ruby coil through the introducer sheath.Therefore, the ruby coil was removed.The hospital technician attempted to advance a new ruby coil; however; the same issue occurred.The ruby coil was therefore removed.It was also reported that the hospital technician re-attempted to advance both ruby coils on the back table; however, it was unsuccessful.The procedure was completed using new ruby coils and the same lantern.There was no report of an adverse effect to the patient.